Wisconsin, 2017Tornadoes and Damaging Winds in Wisconsin, June 14, 2017
June 14, 2017 · NWS GRB · 38 events in 10 counties and zones
A line of thunderstorms, known as a quasi-linear convective system (QLCS), formed ahead of a cold front and produced widespread winds of 50 to 70 mph and tornadoes as it passed through central and east-central Wisconsin. Ten tornadoes formed during the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $683,000
- Crop damage
- None recorded
- Events
- 38
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms, known as a quasi-linear convective system (QLCS), formed ahead of a cold front and produced widespread winds of 50 to 70 mph and tornadoes as it passed through central and east-central Wisconsin. Ten tornadoes formed during the afternoon. One was associated with an isolated storm ahead of the main line. Five of the tornadoes were rated EF0 and the other five were EF1.
This was the biggest outbreak of tornadoes in the National Weather Service Green Bay service area of northeast and north-central Wisconsin, tying the April 10, 2011, event.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 14, 12:00 PM CST, 47 minutes earlier.
Area forecast discussion, Jun 14, 12:00 PM CST, 47 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
100 PM CDT Wed Jun 14 2017
Updated aviation portion for 18Z TAF issuance
.SHORT TERM...Today...Tonight...and Thursday
Issued at 246 AM CDT Wed Jun 14 2017
Convective trends and severe weather potential are the main
forecast concerns.
Have been watching the line of thunderstorms approaching from
western WI. Recent observations have shown numerous gusts to
30-40 knots along this line. A gradual decrease in reflectivity
and lightning, and warming cloud tops, suggests that the line is
weakening as it encounters the upper level ridge and increased
capping (+12 C at 700 mb). Meso-models support the weakening
trend, and indicate that there may not be much left of the line
as it reaches north central WI. However, all meso-models show
elevated storms firing over northeast/far eastern WI by 09z, on
the edge of the cap where the latest meso-analysis shows MUCAPE of
1000-1500 j/kg. Despite sufficient instability for severe hail,
weak deep layer shear and high wet-bulb zero heights of 10.5-11.5
K FT suggest that small hail and heavy downpours will be the
primary concerns.
After a short lull in the convection during the mid-morning to
midday period, a short-wave trof (currently over eastern Nebraska)
will swing through the forecast area during the afternoon and
early evening. This wave will trigger additional thunderstorms
in a moderately unstable air mass (CAPE 1000-2500 J/kg). With
sufficient deep layer shear of 25-40 kts, another round of
organized severe weather is expected. Damaging winds and large
hail will be the main threats, but 0-3 km helicities of around
200, strong low-level CAPE and the presence of the warm frontal
boundary support a small tornado threat as well.
A cold front will move through the forecast area tonight,
continuing the chance of thunderstorms overnight, and possibly
into early Thursday morning in far eastern WI. The rest of the
day on Thursday looks dry, with decreasing clouds and humidity,
and gusty west winds.
Temperatures will remain above normal over the region.
.LONG TERM...Thursday Night Through Tuesday
Issued at 246 AM CDT Wed Jun 14 2017
A 500 mb low currently over the western CONUS should be in
Manitoba by 00Z Friday. This will result in a more zonal flow
aloft across the Great Lakes until a trough digs into the
northern Plains over the weekend.
A cooling trend will bring temperatures back closer to normal for
the upcoming weekend. Once the upper trough axis passes to the
east, flow aloft becomes northwest and at least a couple of days
of cooler than normal high temperatures are expected for the
early part of the work week.
The main chances for showers and storms are expected to be late
this week and into the weekend. Once the upper trough axis passes
to the east there will be occasional slight chance/low end chance
PoPs at most.
&&
.AVIATION...for 18Z TAF Issuance
Issued at 1259 PM CDT Wed Jun 14 2017
MVFR ceilings over northern Wisconsin will dissipate this
afternoon as a warm front moves north and increasing winds mix
out low level moisture.
Thunderstorms will move across the area from southwest to northeast
during the mid and late afternoon hours accompanied by gusty winds
and heavy rain. They should exit the area during the early evening.
Additional scattered thunderstorms are possible alter tonight as
a weak cold front moves through.
IFR ceilings and visibilities are possible late tonight and early
Thursday where winds become light and the ground is wet from
rain. Good flying weather is expected by noon Thursday.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM.....Kieckbusch
LONG TERM......MG
AVIATION.......RDM
Hazardous weather outlook, Jun 14, 2:04 AM CST, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
304 AM CDT Wed Jun 14 2017
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150815-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
304 AM CDT Wed Jun 14 2017
This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.
.DAY ONE...Today and Tonight
There is a chance of thunderstorms with small hail and heavy
downpours early this morning, especially over northeast and east
central Wisconsin.
There is a slight risk of severe thunderstorms today and tonight,
especially during the afternoon and early evening. Damaging
winds, large hail, heavy rainfall and flooding, and possibly a
tornado or two, may impact the region.
Due to several recent bouts of heavy rainfall, the Wisconsin
River continues to flow faster than normal with a few locations at
or above flood stage. Caution should be used if boating or
fishing on the Wisconsin River. Other rivers across the region
will also be on the rise along with faster than normal flows for
this time of year.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
A chance of thunderstorms will return for late this week and
the weekend, but severe storms do not appear likely.
The Wisconsin River will continue to flow faster than normal
due to recent heavy rainfall, with a few locations expected to
remain at or above flood stage through at least Thursday. Other
rivers across north-central and northeast Wisconsin will be
running high as well.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed at times today and tonight.
LMZ521-522-541>543-150815-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
304 AM CDT Wed Jun 14 2017
This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.
.DAY ONE...Today and Tonight
There is a chance of thunderstorms with small hail and heavy
downpours early this morning.
Additional strong to severe thunderstorms are possible later this
afternoon and evening. Some of these storms will produce strong
winds, hail and heavy rainfall.
Patchy dense fog may develop, as a warm and moist air mass flows
over the relatively cool waters of Lake Michigan.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
A chance of thunderstorms will return during the weekend.
Kieckbusch/MG
In the hours before
Special weather statement, Jun 14, 7:26 AM CST, 5 hours 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
826 AM CDT WED JUN 14 2017
WIZ022-141415-
Door WI-
826 AM CDT WED JUN 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOOR COUNTY UNTIL 915 AM
CDT...
At 826 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms from Institute to Egg Harbor to Peninsula State
Park to Ephraim. The thunderstorms were moving to the northeast
at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm. Torential rainfall can be expected with this storm that
may produce street flooding in Institute, Egg Harbor and Ephraim.
Locations impacted include...
Jacksonport, Ephraim, Egg Harbor, Newport State Park, Whitefish Bay,
Baileys Harbor, Sister Bay, Peninsula Center, Fish Creek and
Peninsula State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4516 8697 4501 8710 4488 8716 4481 8726
4497 8735 4524 8719 4530 8713 4530 8691
TIME...MOT...LOC 1322Z 223DEG 23KT 4499 8716
ECKBERGSpecial weather statement, Jun 14, 8:04 AM CST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Green Bay WI
904 AM CDT WED JUN 14 2017
WIZ022-141445-
Door WI-
904 AM CDT WED JUN 14 2017
...STRONG THUNDERSTORM ACROSS NORTHERN DOOR COUNTY...
At 903 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ephraim, or 25 miles northeast of Sturgeon Bay, moving northeast at
30 mph.
Winds in excess of 30 mph will be possible with this storm.
This strong thunderstorm will be near...
Newport State Park around 920 AM CDT.
Other locations impacted by this storm include Baileys Harbor, Fish
Creek, Peninsula State Park, Sister Bay, Rowleys Bay and Ellison Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4524 8690 4519 8692 4516 8697 4510 8695
4501 8709 4513 8725 4533 8707 4534 8706
4527 8688
TIME...MOT...LOC 1403Z 226DEG 25KT 4513 8709
ECKBERGSpecial weather statement, Jun 14, 11:44 AM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1244 PM CDT WED JUN 14 2017
WIZ035-036-045-141900-
Waushara WI-Wood WI-Portage WI-
1244 PM CDT WED JUN 14 2017
...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE AND WESTERN
WAUSHARA COUNTIES UNTIL 200 PM CDT...
At 1243 PM CDT, Doppler radar was tracking strong thunderstorms
across far southwest Wisconsin. The thunderstorms were moving to the
northeast around 45 mph. These storms will arrive across southern
Wood, southwest Portage and western Waushara counties between 130 PM
and 215 PM CDT. These storms are expected to continue across the
region during the mid afternoon hours.
At this time, these storms are not severe, however conditions are
favorable for the storms to strengthen and become severe. A severe
thunderstorm watch is in effect until 8 pm. Stay tuned to your
favorite media source for the latest statements and possible
warnings on this cluster of thunderstorms.
Locations that my be impacted by these thunderstorms include...
Stevens Point, Wisconsin Rapids, Marshfield, Whiting, Pittsville,
Plainfield, Babcock, Lake Wazeecha, Plover and Stockton.
LAT...LON 4468 9032 4468 8937 4398 8937 4398 8960
4425 8960 4425 9032
TIME...MOT...LOC 1737Z 218DEG 41KT 4414 9134 4369 9067 4289 9081
EckbergTornado, Shawano
- When
- June 14, 12:47 PM CST
- Where
- Shawano County, 2.01 mi NE of Gresham
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 25 yd
- Reported by
- Public
- Coordinates
- 44.869, -88.749
A weak tornado briefly touched down in an open field near the Shawano/Menominee County line. The tornado was photographed.
Thunderstorm Wind, Waushara
- When
- June 14, 1:30 PM CST
- Where
- Waushara County, 0.69 mi S of Richford
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 44.010, -89.430
Thunderstorm winds downed a barn in Richford. The time of this event is an estimate based on radar data.
Thunderstorm Wind, Waushara
- When
- June 14, 1:38 PM CST
- Where
- Waushara County, 0.69 mi S of Wautoma Arpt
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 44.040, -89.300
Thunderstorms produced a wind gust to 59 mph at Wautoma Municipal Airport.
Thunderstorm Wind, Waushara
- When
- June 14, 1:40 PM CST
- Where
- Waushara County, 0.85 mi SE of Mt Morris
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.110, -89.190
Thunderstorm winds downed trees in central Waushara County.
Tornado, Waushara
- When
- June 14, 1:49 PM CST to 1:52 PM CST
- Where
- Waushara County, 2.4 mi ENE of Wild Rose to 3.18 mi NW of Saxeville
- Rating
- EF1
- Path length
- 2.78 mi
- Path width
- 100 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 44.196, -89.207
A tornado formed east of Wild Rose and quickly moved northeast, uprooting or snapping over 100 pine trees (DI 28, DOD 2-4) along its intermittent path. Several houses sustained significant roof damage from fallen trees.
Thunderstorm Wind, Waushara
- When
- June 14, 1:50 PM CST
- Where
- Waushara County, Wild Rose
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 44.180, -89.250
A thunderstorm produced a wind gust to 65 mph in Wild Rose.
Thunderstorm Wind, Waupaca
- When
- June 14, 2:00 PM CST
- Where
- Waupaca County, 1.49 mi NW of King
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.345, -89.151
Thunderstorm winds uprooted or heavily damaged 10 trees on Onaway Island on the Chain O' Lakes.
Thunderstorm Wind, Waupaca
- When
- June 14, 2:05 PM CST
- Where
- Waupaca County, 0.85 mi SE of Waupaca
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.340, -89.060
Thunderstorm wind gusts, estimated as high as 70 mph, downed trees in Waupaca.
Thunderstorm Wind, Winnebago
- When
- June 14, 2:05 PM CST
- Where
- Winnebago County, 0.5 mi E of Eureka
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.000, -88.840
Thunderstorm winds downed a few trees in Eureka.
Thunderstorm Wind, Waupaca
- When
- June 14, 2:09 PM CST
- Where
- Waupaca County, 0.69 mi S of Scandinavia
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 44.460, -89.130
A thunderstorm wind gust to 60 mph was measured in Scandinavia.
Thunderstorm Wind, Waupaca
- When
- June 14, 2:10 PM CST
- Where
- Waupaca County, 0.49 mi E of Iola
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Trained Spotter
- Coordinates
- 44.500, -89.110
Thunderstorm winds downed numerous trees in Iola, including some large trees that were knocked onto houses and power lines.
Thunderstorm Wind, Winnebago
- When
- June 14, 2:13 PM CST
- Where
- Winnebago County, 2.11 mi WSW of (Osh)wittman Fld Osh
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.970, -88.590
Thunderstorm winds downed a few trees around Oshkosh.
Thunderstorm Wind, Winnebago
- When
- June 14, 2:17 PM CST
- Where
- Winnebago County, 4.2 mi ENE of Allenville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 44.150, -88.540
Thunderstorm winds blew in the south facing windows of a building along the Fox River in Oshkosh.
Thunderstorm Wind, Waupaca
- When
- June 14, 2:25 PM CST
- Where
- Waupaca County, 6.69 mi NNE of Northport
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 44.490, -88.750
Thunderstorm winds heavily damaged a barn and tore the roof from an outbuilding near Sugar Bush.
Thunderstorm Wind, Winnebago
- When
- June 14, 2:25 PM CST
- Where
- Winnebago County, Menasha
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.200, -88.450
Thunderstorm winds uprooted many trees in Menasha.
Tornado, Winnebago
- When
- June 14, 2:28 PM CST to 2:29 PM CST
- Where
- Winnebago County, 2.61 mi SSW of Appleton to 1.81 mi S of Appleton
- Rating
- EF0
- Path length
- 1.05 mi
- Path width
- 50 yd
- Continued into
- Outagamie, Wi (GRB)
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 44.236, -88.423
A tornado developed at 3:28 PM CDT in far northeast Winnebago County near the village of Fox Crossing then moved into Outagamie County, about 1.8 miles south of Appleton, at 3:29 PM CDT. The tornado continued into Outagamie County for another 7 miles before dissipating at 3:37 PM CDT. The tornado damaged nearly two dozen trees and uprooted several others (DI 27 and 28, DOD 1-3) in Winnebago County. One house sustained roof damage by a fallen tree.
Tornado, Outagamie
- When
- June 14, 2:29 PM CST to 2:37 PM CST
- Where
- Outagamie County, 1.57 mi NW of Darboy to 1.73 mi NNW of Little Chute
- Rating
- EF1
- Path length
- 6.97 mi
- Path width
- 125 yd
- Property damage
- $250,000
- Reported by
- NWS Storm Survey
- Coordinates
- 44.244, -88.405
This tornado moved out of far northeast Winnebago County (1.8 miles south of Appleton) and entered Outagamie County at 3:29 PM CDT. The tornado uprooted or snapped several dozen trees (DI 27 and 28, DOD 1-3), some of which fell on houses along its path across the southeast side of the city of Appleton. Two large industrial buildings suffered damage on Appleton's east side. One building's large HVAC system was blown off its roof and another large building had several overhead doors blown in and lost portions of its roof and a wall (DI 23, DOD 3 and 4). A self-service car wash lost its roof in Kimberly. An industrial park in Little Chute was also affected. A building had an HVAC unit damaged and a couple trees were knocked down. The tornado dissipated after crossing I-41 north of Kaukauna.
Tornado, Outagamie
- When
- June 14, 2:30 PM CST to 2:34 PM CST
- Where
- Outagamie County, 2.94 mi SSW of Mackville to 2.03 mi SE of Mackville
- Rating
- EF0
- Path length
- 2.83 mi
- Path width
- 50 yd
- Property damage
- $3,000
- Reported by
- NWS Storm Survey
- Coordinates
- 44.310, -88.440
A weak tornado caused minor house damage (DI 2, DOD 2) and ripped small limbs off trees (DI 27, DOD 1 and 2).
Thunderstorm Wind, Outagamie
- When
- June 14, 2:30 PM CST to 2:35 PM CST
- Where
- Outagamie County, 0.69 mi S of Appleton
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.260, -88.400
Thunderstorm winds downed large trees on the south and east sides of Appleton.
Thunderstorm Wind, Outagamie
- When
- June 14, 2:30 PM CST
- Where
- Outagamie County, Shiocton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.430, -88.580
Thunderstorm winds downed trees and power lines in Shiocton.
Tornado, Outagamie
- When
- June 14, 2:31 PM CST to 2:38 PM CST
- Where
- Outagamie County, 3.08 mi ENE of Bear Creek to 2.34 mi WNW of Leeman
- Rating
- EF0
- Path length
- 3.99 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 44.548, -88.663
A weak tornado uprooted several trees in saturated soil and broke limbs off about a dozen more (DI 27 and 28, DOD 1 and 2). A metal barn roof was blown off (DI 1, DOD 2) and another barn roof collapsed (DI 1, DOD 5).
Thunderstorm Wind, Calumet
- When
- June 14, 2:32 PM CST
- Where
- Calumet County, 0.99 mi W of Darboy
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.230, -88.400
Thunderstorms produced an estimated 65 mph wind gust south of Appleton.
Tornado, Outagamie
- When
- June 14, 2:40 PM CST to 2:43 PM CST
- Where
- Outagamie County, 1.92 mi W of Nichols to 1.37 mi N of Nichols
- Rating
- EF0
- Path length
- 2.16 mi
- Path width
- 100 yd
- Continued into
- Shawano, Wi (GRB)
- Reported by
- NWS Storm Survey
- Coordinates
- 44.571, -88.509
A tornado formed at 3:40 PM CDT and moved northeast, entering Shawano County 1.4 miles north of Nichols at 3:43 PM CDT. The tornado removed some shingles and siding off a house (DI 2, DOD 2) before strengthening as it continued into Shawano County for another 1.8 miles. The tornado dissipated at 3:45 PM CDT.
Tornado, Shawano
- When
- June 14, 2:43 PM CST to 2:45 PM CST
- Where
- Shawano County, 2.12 mi S of Navarino to 1.22 mi WNW of Briarton
- Rating
- EF1
- Path length
- 1.82 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 44.590, -88.474
This tornado moved out of northern Outagamie County, 1.4 miles north of Nichols, into Shawano County at 3:43 PM CDT. A detached garage/outbuilding was swept off its foundation (DI 1, DOD 7). Another garage/outbuilding collapsed with the walls falling outward (DI 1, DOD 6). A stand of pines across the street had a 75 yard wide by 125 yard long area that were blown down and snapped in a convergent pattern (DI 28, DOD 4). The tornado dissipated at 3:45 PM CDT.
Tornado, Shawano
- When
- June 14, 2:45 PM CST to 2:51 PM CST
- Where
- Shawano County, 1.04 mi SE of Briarton to 0.88 mi ESE of Landstad
- Rating
- EF1
- Path length
- 5.08 mi
- Path width
- 75 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 44.591, -88.403
Another tornado formed northeast of Nichols and moved north-northeast causing isolated damage along its path. The tornado heavily damaged a wood and sheet-metal pole barn (DI 1, DOD 6). A mobile home was destroyed as it tumbled off its block foundation (DI 3, DOD 7). Portions of the home were blown nearly a quarter mile away into nearby fields and trees. Several trees along the storm's path were uprooted or snapped (DI 27 and 28, DOD 3 and 4).
Thunderstorm Wind, Shawano
- When
- June 14, 2:45 PM CST
- Where
- Shawano County, 0.85 mi NE of Shawano
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.780, -88.590
Thunderstorm winds downed large tree limbs in Shawano.
Thunderstorm Wind, Brown
- When
- June 14, 2:50 PM CST
- Where
- Brown County, 1.7 mi NE of Little Rapids
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.400, -88.110
Thunderstorm winds uprooted or damaged 20 trees on the Fox River.
Tornado, Shawano
- When
- June 14, 2:51 PM CST to 2:59 PM CST
- Where
- Shawano County, 1.71 mi SSE of Angelica to 1.69 mi SW of Krakow
- Rating
- EF1
- Path length
- 5.8 mi
- Path width
- 150 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 44.647, -88.287
An EF1 tornado formed and moved north-northeast on the west side of the city of Pulaski. The tornado ripped off a garage door and one side of the garage collapsed inward (DI 2, DOD 4). Another nearby garage door (on a different property) collapsed and one side was heavily damaged (DI 2, DOD 4). In addition, a barn's roof was collapsed (DI 1, DOD 5). Several dozen trees were uprooted in wet soil or heavily damaged (DI 27 and 28, DOD 2 and 3) in the path of the tornado.
Thunderstorm Wind, Oconto
- When
- June 14, 2:52 PM CST
- Where
- Oconto County, 1.38 mi S of Chase
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.680, -88.170
Thunderstorm winds downed numerous trees near Sobieski.
Tornado, Brown
- When
- June 14, 2:53 PM CST to 2:55 PM CST
- Where
- Brown County, 1.21 mi SW of Morrison to Morrison
- Rating
- EF0
- Path length
- 1.21 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 44.290, -88.000
A weak tornado caused minor tree damage (DI 27, DOD 1 and 2).
Tornado, Shawano
- When
- June 14, 2:53 PM CST to 2:55 PM CST
- Where
- Shawano County, 1.96 mi NW of Hofa Park to 0.74 mi NE of Frazer
- Rating
- EF0
- Path length
- 3.05 mi
- Path width
- 50 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 44.646, -88.363
This tornado, west of Angelica, heavily damaged an old barn (DI 1, DOD 6) and partially tore the roof off an outbuilding (DI 1, DOD 2). Another old barn had most of its roof blown off (DI 1, DOD 5). A nearby home had roof damage (DI 2, DOD 2) and its garage door partially collapsed inward.
Thunderstorm Wind, Brown
- When
- June 14, 2:53 PM CST
- Where
- Brown County, 2.3 mi SSW of De Pere
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 44.420, -88.070
Thunderstorm winds downed trees that caused damage to several homes on the south side of De Pere.
Thunderstorm Wind, Brown
- When
- June 14, 2:57 PM CST
- Where
- Brown County, 2.02 mi SE of Allouez
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.450, -87.990
Thunderstorm winds downed several trees near Highway 172 and Monroe Road.
Thunderstorm Wind, Brown
- When
- June 14, 3:04 PM CST
- Where
- Brown County, 2.41 mi SW of Bay Settlement
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.530, -87.920
Thunderstorm winds tore 4 to 5 inch limbs from trees and tossed them 100 to 150 feet.
Thunderstorm Wind, Oconto
- When
- June 14, 3:05 PM CST
- Where
- Oconto County, 1.63 mi ESE of Little Suamico
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.710, -87.990
Thunderstorm winds downed numerous trees around Little Suamico.
Thunderstorm Wind, Brown
- When
- June 14, 3:09 PM CST
- Where
- Brown County, 0.69 mi S of Pulaski
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 44.660, -88.230
A thunderstorm produced a wind gust to 64 mph in Pulaski.
Thunderstorm Wind, Manitowoc
- When
- June 14, 3:15 PM CST
- Where
- Manitowoc County, 0.5 mi E of Manitowoc
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.080, -87.660
Thunderstorm winds downed several trees in Manitowoc.
Thunderstorm Wind, Door
- When
- June 14, 4:00 PM CST
- Where
- Door County, Sturgeon Bay
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.830, -87.380
Thunderstorm winds caused widespread tree damage across Door County.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, June 14, 2017$208 million · 5 in hail · 42 events
- Hail and Damaging Winds in Illinois, June 14, 2017$395,000 · 1 in hail · 27 events
- Flooding and Hail in Illinois, June 14, 2017$154,000 · 1.25 in hail · 32 events
- Hail and Damaging Winds in Wisconsin, June 14, 2017$151,000 · 1.5 in hail · 27 events
- Damaging Winds and Lightning Strikes in Virginia, June 14, 2017$105,000 · 50 kt wind · 4 events
- Damaging Winds in Georgia, June 14, 2017$73,000 · 50 kt wind · 7 events
- Damaging Wind in North Carolina, June 14, 2017$80,000 · 60 kt wind · 1 event
- Hail and Damaging Winds in Illinois, June 14, 20171.25 in hail · 21 events
- Hail and Damaging Winds in Iowa, June 14, 20171.75 in hail · 19 events
- Hail and Damaging Winds in Kansas, June 14 to 15, 20171 in hail · 17 events
- Flood and Damaging Winds in Wisconsin, June 14 to 15, 2017$16,000 · 50 kt wind · 7 events
- Damaging Winds in North Carolina, June 14, 2017$18,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 694048, 705735, 705928, 705736, 696419, 705929, 705738, 705739, 705741, 705930, 705742, 705744, 705746, 705747, 705749, 693747, 693748, 693745, 705917, 705918, 694134, 705932, 694106, 694107, 694117, 705919, 705920, 694056, 705921, 693746, 694079, 705922, 705923, 705924, 705925, 705931, 705926, 705927.